Manufacturer: Unisearch (Unichem Laboratories)
Trade name: Loprin
Strength: 75 mg
Active ingredient: Aspirin
Category: Nonsteroidal anti-inflammatory drug (NSAID)
Pregnancy category: Aspirin belongs to FDA pregnancy category C.
Take Loprin 75 mg tablet orally with food to avoid stomach upset. Do not crush or chew enteric coated tablet. Take aspirin as directed by your doctor.
Aspirin may rarely cause serious bleeding from the stomach or intestine.
After using asprin for 3 days if you still have fever consult your doctor.
Adulst dose of aspirin for fever and pain is 325 to 650 mg orally or rectally every 4 hours as required.
Written by: : healthplus24.com team
Date last updated: August 28th, 2015
Subscribe to our email newsletter.